We consider a semilinear Robin problem driven by Laplacian plus an indefinite and unbounded potential. The reaction function contains a concave term and a perturbation of arbitrary growth. Using a variant of the symmetric mountain pass theorem, we show the existence of smooth nodal solutions which converge to zero in C1(Î©). If the coefficient of the concave term is sign changing, then again we produce a sequence of smooth solutions converging to zero in C1(Î©), but we cannot claim that they are nodal.
|Numero di pagine||18|
|Rivista||Topological Methods in Nonlinear Analysis|
|Stato di pubblicazione||Published - 2017|
All Science Journal Classification (ASJC) codes
- Applied Mathematics
Vetro, F., Vetro, C., & Papageorgiou, N. S. (2017). Multiple nodal solutions for semilinear robin problems with indefinite linear part and concave terms. Topological Methods in Nonlinear Analysis, 50, 269-286.